# SDR 2002UALA00848

- Difficulty date: May 8, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 18,984 hours, 2,295 cycles
- Engine: Pwa PW4056
- System (JASC): 7932 · Engine Oil Quantity
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE INFLIGHT SHUTDOWN.  NR 1 ENG OIL QTY DROPPED TO 1 QUART.  OIL PRESSURE AND TEMPERATURE NORMAL.
